Jump to content

Fuzzy Eyesight


Jacquie802
 Share

Recommended Posts

Hi, as I am laying down watching tv I have notice that I get grey fuzzies. I can see the object I am looking at, but the surrounding stuff is harder to see because my eyesight is getting gray fuzzies. What is this? Last time I went to eye doctor everything came back okay, just said I might have dry eye probs.

Jacquie

Link to comment
Share on other sites

This is not normal and I would call and tell the eye doctor this is happening.

You mentioned that you have dry eyes. Are you treating this? I have dry eyes and use drops twice a day. They are oil based drops that last longer than the artificial tears kind. Acording to my eye doctor, dry eyes can affect vision. I know my vision is better when I remember to use the drops twice a day.

Still, call the doctor first.

Link to comment
Share on other sites

Somthing really interesting that I learned from Dr. Grubb last week - the only part of our eyesight that is controlled and affected by the autonomic system is the dialation of the pupils - basically, focusing. An autonomic system not functioning well may cause the eyes to slow down the ability to focus.

I find that I will look at something and it's fuzzy, but the longer I look, the better it comes into focus - but then if I glance somewhwere else, things at another distance are fuzzy. It just takes longer for the dialation of the eye to catch up with what you're trying to look at - but the actual eyesight is just fine.

Don't know if this fits what you're describing, but I found it really helpful for me and the eyesight problems I have!

~Roselover

Link to comment
Share on other sites

I should clarify my first response--I had problems with blurred vision when my POTS was bad--I am sure for the reasons described by Roselover. What you are describing might be different--especially b/c it sounds like a problem with peripheral vision, rather than general focusing. If it continues today, you should call an eye doctor.

Katherine

Link to comment
Share on other sites

I remember when I first got my POTS dx I wanted to pin everything on it, including my weakened muscles, inability to walk, slurred speech, vision issues etc. etc. My POTS doc insisted something else is going on and had me go for further evaluation. It gets better--the team of docs who originally failed to dx my dysautonomia were also only too happy to throw everything onto a POTS dx. I finally have been dx with an additional illness that could have proven very dangerous if left untreated.

You have been posting in the last few days a bunch of new symptoms, please keep a list and discuss it with your doctor. Vision problems can be from a host of things, many of them neuro-based, and many controllable, especially if taken care of before its out of control. Also, if you have one autoimmune disease, it is common to develop another, they come in clusters. I don't mean to sound like the bearer of doom, just I've learned the hard way that it's easier to get a medical condition under control before it gets to a bad place.

good luck and don't worry about feeling like an idiot for being persistant or reporting a new symptom!

ariella

Link to comment
Share on other sites

Thanks for all the replies. I made an eye appointment for Friday, so we'll see what they say. It's weird having your eyes messed up. I do have the focus problems, but I notice from time to time that the greyish black fuzzies are there. I guess it is like tunnel vision. I saw tunnel vision as a symptom of POTS on the Dinet page. I just had my eyes tested and everything came back normal, just the regular POTS blurry vision. So who knows, I'll keep you guys updated once I hear things back Friday. Maybe I can call my neuro and see what is going on and if I can get in sooner.

Thanks again!

Jacquie

Link to comment
Share on other sites

I have it all of the time. It is frustrating trying to watch tv or look at the computer screen. From all of my research. It is one of the possible symptoms of dysautonimia. I have glaucoma also, and my doc said that if my eye pressure was up it could be causing it, but the travatan is doing a pretty good job of keeping the pressure down. Vanessa

Link to comment
Share on other sites

HI I actually have the clarity of my eyesight fluctuate daily. I have discovered however for me, that if I increase my salt increase my vision clears up quite quickly. I take florinef. As I understand it, florinef also causes your body to retain salt. Well my thinking is, if you don't get enough salt in your body while taking florinef it can effect the parts of your body that need salt such as your eyes. I usually will disolve some bullioun in some warm water and drink it. It has helped me a lot. I wonder if it will help your eyesight.

Good luck!

veryperry

Link to comment
Share on other sites

Hi, I don't so much have the problem when I am driving, but if I get up in the middle of the night to use the bathroom I have the hardest time seeing. It helps if I have a night light on a little, but most of the time I lay down with my eyes open for a few minutes before I actually decide to get up.

Link to comment
Share on other sites

I have alot of vision problems I find it gets worse at night, but I am not sure if its get just because I get worn out and make it worse as I am tired! Not sure if that helps.

Amy

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...